# SDR USAA920081202

- Difficulty date: June 9, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,698 hours, 46,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - C21 - EMERGENCY EQUIPMENT - AFT LAV WALL, (IEA) EMERGENCY FLASHLIGHT INOP (BLACK WIRE BROKEN).  REPLACED EMERGENCY FLASHLIGHT AND POWER UNIT.  OPS CHECK GOOD.  (S)
